Alert archive / Wisconsin / River Flood Warnings in 2010

River Flood Warning 30, NWS Twin Cities, MN

August 13, 2010Buffalo County, Pepin County, Wisconsin

NWS Twin Cities, MN issued this river flood warning at Aug 13, 2010, 9:46 AM CDT for Buffalo County, Pepin County, Wisconsin. It took effect at Aug 17, 2010, 7:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 13, 2010, 9:46 AM CDT (14:46 UTC)
In effect from
Aug 17, 2010, 7:00 AM CDT
Expired
Aug 17, 2010, 12:25 AM CDT
In force
Issued by
NWS Twin Cities, MN
Flood severity
Minor

Counties Buffalo County, WI, Pepin County, WI

The radar

The La Crosse radar (KARX), 91 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chippewa River (WI) at Durand (DURW3).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05369500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WGUS43 KMPX 131446
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
946 AM CDT FRI AUG 13 2010

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  CHIPPEWA RIVER AT CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND 
  PEPIN COUNTIES


.THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF 3 TO 5  
INCHES OVER THE PAST 24 HOURS AND FORECAST PRECIPITATION OF 1 INCH 
IN THE NEXT 24 HOURS. HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE 
EVEN HIGHER THAN PREDICTED.  
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-142046-
/O.NEW.KMPX.FL.W.0030.100816T0130Z-100819T1200Z/
/DURW3.1.ER.100816T0130Z.100817T0600Z.100818T1800Z.NR/
946 AM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHIPPEWA RIVER AT CHIPPEWA RIVER AT DURAND.
* FROM SUNDAY EVENING TO THURSDAY MORNING.
* AT  9:00 AM FRIDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO
  RISE TO NEAR 15.0 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 16.5 FEET...THE MAIN HIGHWAY ON THE NORTH APPROACH TO 
  THE BRIDGE ACROSS THE CHIPPEWA RIVER MAY FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.2 FEET
  ON SEP 11 1938.

$$
4 follow-up statements
972 
WGUS83 KMPX 141358
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 AM CDT SAT AUG 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...
THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF 3 TO 5  
INCHES OVER THE PAST 48 HOURS AND FORECAST PRECIPITATION OF LESS 
THAN AN 1 INCH IN THE NEXT 24 HOURS. HEAVY RAINS COULD CAUSE RIVER 
LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-151958-
/O.EXT.KMPX.FL.W.0030.100817T0600Z-100818T1200Z/
/DURW3.1.ER.100817T0600Z.100817T0600Z.100817T1800Z.NO/
858 AM CDT SAT AUG 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* AT  8:00 AM SATURDAY THE STAGE WAS 10.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT 16.5 FEET...THE MAIN HIGHWAY ON THE NORTH APPROACH TO 
  THE BRIDGE ACROSS THE CHIPPEWA RIVER MAY FLOOD.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET
  ON APR 28 2008.

$$
031 
WGUS83 KMPX 151334
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
834 AM CDT SUN AUG 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...
THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OVER THE 
PAST 72 HOURS AND FORECAST PRECIPITATION OF LESS THAN AN 1 INCH 
IN THE NEXT 24 HOURS. HEAVY RAINS COULD CAUSE RIVER LEVELS TO 
RISE EVEN HIGHER THAN PREDICTED. 
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-161934-
/O.EXT.KMPX.FL.W.0030.100817T1200Z-100818T1200Z/
/DURW3.1.ER.100817T1200Z.100817T1200Z.100817T1800Z.NO/
834 AM CDT SUN AUG 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* AT  7:00 AM SUNDAY THE STAGE WAS 10.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 16.5 FEET...THE MAIN HIGHWAY ON THE NORTH APPROACH TO 
  THE BRIDGE ACROSS THE CHIPPEWA RIVER MAY FLOOD.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET
  ON APR 28 2008.

$$
104 
WGUS83 KMPX 161442
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
942 AM CDT MON AUG 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN..
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...
THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OVER THE 
PAST 72 HOURS AND FORECAST PRECIPITATION OF LESS THAN AN 1 INCH 
IN THE NEXT 24 HOURS. HEAVY RAINS COULD CAUSE RIVER LEVELS TO 
RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION  AND ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC011-091-172042-
/O.CON.KMPX.FL.W.0030.100817T1200Z-100818T1200Z/
/DURW3.1.ER.100817T1200Z.100817T1200Z.100817T1800Z.NO/
942 AM CDT MON AUG 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* AT  8:00 AM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 16.5 FEET...THE MAIN HIGHWAY ON THE NORTH APPROACH TO 
  THE BRIDGE ACROSS THE CHIPPEWA RIVER MAY FLOOD.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET
  ON APR 28 2008.

$$
582 
WGUS83 KMPX 170525
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1225 AM CDT TUE AUG 17 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
WISCONSIN...
 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES

.OVERVIEW...
THE CHIPPEWA RIVER AT DURAND HAS CRESTED BELOW FLOOD STAGE AND WILL 
CONTINUE TO SLOWLY FALL OVER THE NEXT SEVERAL DAYS.

&&

WIC011-091-170555-
/O.CAN.KMPX.FL.W.0030.000000T0000Z-100818T1200Z/
/DURW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1225 AM CDT TUE AUG 17 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CHIPPEWA RIVER AT DURAND.
* AT 11:00 PM MONDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.1 FEET.  THE 
  RIVER WILL FALL TO 10.4 FEET BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET
  ON APR 28 2008.

$$
ERICKSEN

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Aug 13, 6:46 AM CDT, 3 hours earlier.

Area forecast discussion, Aug 13, 6:46 AM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
646 AM CDT FRI AUG 13 2010

.DISCUSSION...

VERY STRONG MOISTURE TRANSPORT IN THE WARM ADVECTION ZONE OVER
SOUTHERN MINNESOTA LOOKS TO CONTINUE THROUGH AROUND 6 AM. HAVE
ISSUED NUMEROUS FLASH FLOOD WARNINGS AND MAY NEED TO WATCH AREAS
OF WISCONSIN THAT RECEIVED THE FLOODING A COUPLE DAYS AGO. SHOULD
GET A BRIEF BREAK IN THE ACTION AFTER THE CURRENT MCS SLOWLY
WEAKENS OVER WI. THE WARM FRONT WILL STILL BE IN PLACE THIS MORNING
IN THE VCNTY OF SOUTHERN MN SO THIS WILL BE A FOCUS AS THE UPPER
TROUGH PUSHES IN THIS AFTERNOON. THE GFS IS FASTER IN BRINGING THE
ENTIRE FRONTAL SYSTEM THROUGH BUT THERE IS AGREEMENT IN A BAND OF
STRONGER 500 MB WINDS NOSING ACROSS THE AREA WITH EVEN A HINT OF
COUPLING BETWEEN THE SEGMENTS. THE LOW LEVEL FLOW SI FORECAST TO
BE SOMEWHAT STRONGER JUST TO THE SOUTH OF THE CWA OVER BY
EVENING...WHICH ALSO DIRECTS SOME OF THE MOISTURE TRANSPORT INTO
SE MN AND WEST CENTRAL WI. WILL HOWEVER...ADD ABOUT 3 COUNTIES IN
SOUTH CENTRAL MN TO THE CURRENT FLOOD WATCH. THE STRONG MID LEVEL
WINDS WILL CONTINUE TO PROVIDE ADEQUATE DEEP LAYER SHEAR FOR
SEVERE IN SE MN AND WEST CENTRAL WI BUT THE DEEPER INSTABILITY IN
THAT 4K-6K ML MUCAPE RANGE IS FORECAST TO BE MORE INTO IOWA LATE
THIS AFTERNOON. IT DOES HOWEVER... LOOK LIKE THE 850 MB WINDS
WILL BACK A BIT IN THE AFTERNOON TO PROVIDE A DECENT CROSS OVER BUT
NOT AS STRONG AS TONIGHT.

THE SYSTEM DOES LOOK LIKE IT SHOULD BE MOSTLY OUT OF THE AREA AFTER
MIDNIGHT...AT LEAST THE FLOOD THREAT...SO WILL LET THE WATCH GO AT
THAT TIME.

NOT MUCH CHANGE IN CURRENT FORECAST IN LATER PERIODS.

&&

.AVIATION.../12Z TAF ISSUANCE/

AVIATION CONCERNS DEAL WITH THE FIRST 6 HRS AS NUMEROUS BOUNDARIES
AND THUNDERSTORMS ACROSS THE AREA WILL CAUSE PROBLEMS WITH
CEILINGS/VSBYS AND VRB WNDS. ALTHOUGH THERE WILL BE A CLUSTER OF
TSRA AT STC BY 12Z...AND AT MSP/RNH BETWEEN 14-15Z. OTHERWISE 12Z
TAFS WILL BE CONCENTRATED IN THE FIRST 6 HRS DUE TO PROBLEMS
RELATED TO THE VCTS.

INITIALLY...WILL BE HOLDING ONTO TSRA AT STC/MSP/RHN/EAU...WITH
ONLY CBS AT AXN/RWF. TSRA/SHRA IN SD/NE WILL LIKELY BEGIN TO
AFFECT WESTERN MN DURING THE MID/LATE MORNING HRS.
HOWEVER...INCREASING CAP WILL LIKELY DECREASE THE TSRA COVERAGE AT
LEAST UNTIL AFT 18Z AS A COLD FRONT MOVES ACROSS THE AREA.
CONFIDENCE IS LOW FOR BOTH AXN/RWF DUE TO THIS REASON BEFORE 18Z.

AS FOR STC/RNH/MSP/EAU...ONGOING TSRA WILL BEGIN TO DECREASE BY
15Z...WITH ONLY VCSH THRU THE EARLY AFTN. MORE ACTIVITY WILL
LIKELY DEVELOP ALONG THE COLD FRONT LATER THIS AFTN FOR EASTERN
MN/WESTERN WI. HOWEVER...PIN-POINTING THE EXACT LOCATION AND
INTENSITY WILL BE PROBLEMATIC...SO LEFT OUT ANY TEMPORARY
CONDITIONS FOR THIS REASON. UPDATES WILL LIKELY OCCUR AS MORE
INFORMATION ON REGIONAL RADAR AND SHORT TERM MODELS DEVELOP.
BETWEEN 00-06Z/14... MOST OF THE ACTIVITY WILL BE CONCENTRATED IN
FAR EASTERN MN/WESTERN WI WITH MOST AREAS IN THE WESTERN FA...VFR
WITH LOWER CEILINGS DEVELOPING DURING THE EVENING/OVERNIGHT PERIOD
IN FG/BR AND LIFR CEILINGS.

MSP...CLUSTER OF TSRA WEST OF STC WILL AFFECT THE AIRPORT BETWEEN
14-15Z WITH VRB WNDS AND CEILINGS ARND 2000 FT. OTHERWISE...EXPECT
AN EAST TO SOUTHEAST WND...BECOMING MORE S/SE DURING THE MID/LATE
MORNING...THEN S/SW DURING THE AFTN AS A COLD FRONT NEARS THE
AREA. CBS/TSRA WILL BE LIKELY IN THE AFTN ALONG AND AHEAD OF THIS
COLD FRONT. TIMING REMAINS A PROBLEM AND WILL UPDATE AS NEEDED.
DID NOT WANT TO ADD ANY MORE INFORMATION TO MSP TAF AFT 21Z...BUT
MORE THAN LIKELY CBS/TSRA WILL LIKELY END BETWEEN 00Z-03Z/14.
FG/BR WILL LIKELY BE A PROBLEM BY THE LATE EVENING/OVERNIGHT
PERIOD DUE TO LOW LEVEL MOISTURE AND WNDS LIGHTENING UP. LATER
SHIFTS CAN UPDATE AS NEEDED. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR FREEBORN-GOODHUE-
     STEELE.

WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BARRON-CHIPPEWA-DUNN-
     EAU CLAIRE-PEPIN-PIERCE-RUSK-ST. CROIX.

&&

JPR/JLT
Hazardous weather outlook, Aug 13, 7:41 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
741 AM CDT FRI AUG 13 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141245-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
741 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE TROUGH WILL BE MOVING INTO MINNESOTA TODAY
WITH MORE SEVERE THUNDERSTORMS POSSIBLE. THE GREATEST RISK OF SEVERE
THUNDERSTORMS WILL LIKELY BE THIS AFTERNOON AND EARLY TONIGHT...BUT
A FEW STRONG STORMS COULD DEVELOP THIS MORNING. AREAS UNDER THE
GREATEST RISK OF SEVERE WEATHER WILL BE EAST OF A LINE FROM ST
CLOUD...TO MANKATO AND BLUE EARTH. IF A WARM FRONTAL BOUNDARY ACROSS
FAR SOUTHERN MINNESOTA REMAINS IN PLACE THIS AFTERNOON...THERE MAY
BE RISK OF TORNADOES ACROSS THAT AREA.

IN ADDITION...MORE TORRENTIAL RAIN IS POSSIBLE OVER SOUTHEAST
MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING OVER
PARTS OF SOUTH CENTRAL AND SOUTHEAST MINNESOTA INTO WEST CENTRAL
WISCONSIN.

In the hours before

Local storm report, Aug 13, 8:00 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 WSW MARYSTOWN         44.70N 93.59W
08/13/2010  E3.90 INCH       SCOTT              MN   TRAINED SPOTTER

&&

JLT
Local storm report, Aug 13, 8:01 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
801 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       11 SW LITCHFIELD        45.02N 94.71W
08/13/2010  M2.25 INCH       MEEKER             MN   TRAINED SPOTTER

&&

JLT
Local storm report, Aug 13, 8:16 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     FLASH FLOOD      GRANITE FALLS           44.81N 95.54W
08/12/2010                   CHIPPEWA           MN   LAW ENFORCEMENT

            ROAD CLOSED...KNEE DEEP WATER ON U.S. HWY 212 WESTERN
            RENVILLE COUNTY.

1130 PM     HAIL             SACRED HEART            44.78N 95.35W
08/12/2010  E0.75 INCH       RENVILLE           MN   TRAINED SPOTTER

1130 PM     FLASH FLOOD      SACRED HEART            44.78N 95.35W
08/12/2010                   RENVILLE           MN   TRAINED SPOTTER

            STREET FLOODING.

1143 PM     HAIL             SACRED HEART            44.78N 95.35W
08/12/2010  E0.75 INCH       RENVILLE           MN   TRAINED SPOTTER

1157 PM     HAIL             BUTTERFIELD             43.96N 94.79W
08/12/2010  E1.00 INCH       WATONWAN           MN   BROADCAST MEDIA

1208 AM     HAIL             BUTTERFIELD             43.96N 94.79W
08/13/2010  E1.00 INCH       WATONWAN           MN   BROADCAST MEDIA

1221 AM     FLASH FLOOD      OLIVIA                  44.78N 95.00W
08/13/2010                   RENVILLE           MN   LAW ENFORCEMENT

            10 TO 12 INCHES WATER ON ROADS AROUND TOWN AND ALSO
            WESTERN RENVILLE COUNTY.

1221 AM     FLASH FLOOD      RENVILLE                44.79N 95.21W
08/13/2010                   RENVILLE           MN   LAW ENFORCEMENT

            UP TO 10 INCHES OF WATER ON U.S. HIGHWAY 212 WESTERN
            RENVILLE COUNTY...WATER COVERED ROADS CLOSED OR
            CLOSING...MNDOT NOTIFIED.

1256 AM     FLASH FLOOD      BROWNTON                44.73N 94.35W
08/13/2010                   MCLEOD             MN   TRAINED SPOTTER

            STREET FLOODING.

0125 AM     HAIL             5 ENE LAKE CRYSTAL      44.12N 94.13W
08/13/2010  M0.75 INCH       BLUE EARTH         MN   LAW ENFORCEMENT

0143 AM     FLASH FLOOD      NORWOOD/YOUNG AMERICA   44.78N 93.92W
08/13/2010                   CARVER             MN   FIRE DEPT/RESCUE

            12 TO 18 INCHES OF WATER FLOODING STREETS.

0146 AM     FLASH FLOOD      COLOGNE                 44.77N 93.79W
08/13/2010                   CARVER             MN   TRAINED SPOTTER

            WATER FLOODING STREETS TO CURB HEIGHT.

0200 AM     TSTM WND DMG     NORWOOD/YOUNG AMERICA   44.78N 93.92W
08/13/2010                   CARVER             MN   TRAINED SPOTTER

            3 TO 4 INCH BRANCHES DOWN.

0215 AM     FLASH FLOOD      CHASKA                  44.82N 93.61W
08/13/2010                   CARVER             MN   LAW ENFORCEMENT

            4 FEET OF WATER FLOWING OVER INTERSECTION.

0220 AM     TSTM WND DMG     CARVER                  44.76N 93.63W
08/13/2010                   CARVER             MN   FIRE DEPT/RESCUE

            12 TO 18 INCH DIAMETER TREE DOWN.

0227 AM     FLASH FLOOD      CARVER                  44.76N 93.63W
08/13/2010                   CARVER             MN   LAW ENFORCEMENT

            MOST OF THE CITY STREETS HAVE 8 INCHES OF WATER COVERING.

0230 AM     TSTM WND DMG     3 W ELLENDALE           43.87N 93.36W
08/13/2010                   STEELE             MN   TRAINED SPOTTER

            ROOF OFF A GRAINERY...LARGE TREE DOWN.

0244 AM     HAIL             MORRISTOWN              44.22N 93.44W
08/13/2010  E0.50 INCH       RICE               MN   TRAINED SPOTTER

0244 AM     FLASH FLOOD      MINNETONKA              44.91N 93.50W
08/13/2010                   HENNEPIN           MN   LAW ENFORCEMENT

            12 INCHES WATER COVERING HIGHWAY 7.

0245 AM     TSTM WND GST     LAKEVILLE               44.68N 93.24W
08/13/2010  E60.00 MPH       DAKOTA             MN   TRAINED SPOTTER

0255 AM     FLASH FLOOD      BELLE PLAINE            44.62N 93.76W
08/13/2010                   SCOTT              MN   EMERGENCY MNGR

            STREET FLOODING.

0257 AM     TSTM WND GST     9 WNW FARIBAULT         44.34N 93.44W
08/13/2010  M73.00 MPH       RICE               MN   TRAINED SPOTTER

            TIME ESTIMATED WITH RADAR.

0257 AM     TSTM WND DMG     9 WNW FARIBAULT         44.34N 93.44W
08/13/2010                   RICE               MN   TRAINED SPOTTER

            12 TO 15 INCH BRANCHES DOWN...TIME ESTIMATED WITH RADAR.

0322 AM     FLASH FLOOD      FARIBAULT               44.30N 93.27W
08/13/2010                   RICE               MN   TRAINED SPOTTER

            STREET FLOODING...CAR STALLED IN WATER IN TOWN.

0325 AM     TSTM WND DMG     FARMINGTON              44.66N 93.18W
08/13/2010                   DAKOTA             MN   TRAINED SPOTTER

            WINDOWS BLOWN OUT.

0330 AM     FLASH FLOOD      APPLE VALLEY            44.75N 93.20W
08/13/2010                   DAKOTA             MN   TRAINED SPOTTER

            STREET FLOODING UP TO CAR DOORS.

0335 AM     FLASH FLOOD      NNE FARIBAULT           44.30N 93.27W
08/13/2010                   RICE               MN   TRAINED SPOTTER

            STREET FLOODING.

0335 AM     TSTM WND DMG     5 ESE LAKEVILLE         44.64N 93.16W
08/13/2010                   DAKOTA             MN   TRAINED SPOTTER

            RESIDENTIAL HOMES DAMAGED...ROOFS OFF...NEAR LAKEVILLE
            FARMINGTON LINE...TIME ESTIMATED.

0424 AM     HAIL             LESTER PRAIRIE          44.88N 94.04W
08/13/2010  M1.50 INCH       MCLEOD             MN   TRAINED SPOTTER

0545 AM     HAIL             6 SW STARBUCK           45.56N 95.63W
08/13/2010  E0.75 INCH       POPE               MN   TRAINED SPOTTER

0620 AM     HAIL             4 WNW BROOTEN           45.51N 95.20W
08/13/2010  M0.88 INCH       POPE               MN   TRAINED SPOTTER

0625 AM     HAIL             4 NNE GILCHRIST         45.51N 95.30W
08/13/2010  M1.00 INCH       POPE               MN   TRAINED SPOTTER

0629 AM     HAIL             BROOTEN                 45.50N 95.12W
08/13/2010  E0.75 INCH       STEARNS            MN   TRAINED SPOTTER

0636 AM     TSTM WND GST     GEORGEVILLE             45.44N 94.94W
08/13/2010  M48.00 MPH       STEARNS            MN   MESONET

            MNDOT ROAD SENSOR

0800 AM     HEAVY RAIN       3 WSW MARYSTOWN         44.70N 93.59W
08/13/2010  E3.90 INCH       SCOTT              MN   TRAINED SPOTTER

0800 AM     HEAVY RAIN       11 SW LITCHFIELD        45.02N 94.71W
08/13/2010  M2.25 INCH       MEEKER             MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 13, 8:20 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
820 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     HEAVY RAIN       NERSTRAND               44.34N 93.06W
08/13/2010  M4.50 INCH       RICE               MN   BROADCAST MEDIA

0818 AM     HEAVY RAIN       DENNISON                44.40N 93.03W
08/13/2010  M3.50 INCH       GOODHUE            MN   TRAINED SPOTTER

0818 AM     HEAVY RAIN       FARIBAULT               44.30N 93.27W
08/13/2010  M3.00 INCH       RICE               MN   TRAINED SPOTTER

&&

TRH
Local storm report, Aug 13, 9:29 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       BURNSVILLE              44.76N 93.28W
08/13/2010  M3.30 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

MKM
Local storm report, Aug 13, 9:39 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
939 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       CLARA CITY              44.96N 95.37W
08/13/2010  E4.00 INCH       CHIPPEWA           MN   EMERGENCY MNGR

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:44 PM CDTSevere Thunderstorm WarningMPXPolk46 min
Aug 12, 10:06 PM CDTSevere Thunderstorm WarningMPXBarron, Polk54 min
Aug 12, 10:50 PM CDTSpecial Weather StatementMPXRusk55 min
Aug 12, 11:57 PM CDTSpecial Weather StatementMPXRusk63 min
Aug 13, 3:30 AM CDTFlash Flood WarningMPXPepin, Pierce, Saint Croix3 hr
Aug 13, 3:41 AM CDTSevere Thunderstorm WarningMPXPepin, Pierce, Saint Croix64 min
Aug 13, 4:33 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin57 min
Aug 13, 4:38 AM CDTSevere Thunderstorm WarningMPXPepin, Pierce, Saint Croix67 min
Aug 13, 4:54 AM CDTFlash Flood WarningMPXDunn, Eau Claire, Pepin3 hr
Aug 13, 5:54 AM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire, Pepin66 min
Aug 13, 4:31 PM CDTSpecial Weather StatementMPXSaint Croix29 min
Aug 13, 4:50 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix55 min
Aug 13, 5:36 PM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix54 min
Aug 13, 6:52 PM CDTSpecial Weather StatementMPXBarron, Dunn, Pierce, Rusk, Saint Croix53 min

Nearby

River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.